| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 13.2mm, vicm5_13.2 -9.00 diopter implantable collamer lens was loaded but not used.No patient contact.Reporter was unsure of the reason why the lens was not used.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).